Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 183279, 10 pages
http://dx.doi.org/10.1155/2013/183279
Research Article

Robust Adaptive Control and Disturbance Attenuation for Uncertain Hamiltonian Systems with Time Delay

1Institute of Automation, Qufu Normal University, Qufu 273165, China
2School of Electrical Information and Automation, Qufu Normal University, Rizhao 276826, China
3Department of Automation, Southeast University, Nanjing 210096, China

Received 20 June 2013; Accepted 8 July 2013

Academic Editor: Tao Li

Copyright © 2013 Weiwei Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiwei Sun, Guochen Pang, Pan Wang, and Lianghong Peng, “Robust Adaptive Control and Disturbance Attenuation for Uncertain Hamiltonian Systems with Time Delay,” Mathematical Problems in Engineering, vol. 2013, Article ID 183279, 10 pages, 2013. https://doi.org/10.1155/2013/183279.